Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had tetanus. Feeling extremely sore arm, dizziness and fatigue. Should I go for medical treatment?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
Hello my name is XXXXXXX I had a tetnus. on Monday. and now I am having some side effect symptoms. the following extremely sore arm, nausea, aching all over, dizziness, and fatigue, but no trouble breathing yet. what point do I need to seek medical help.
Posted Fri, 20 Jul 2012 in Vaccinations
Answered by Dr. Hema Yadav 58 minutes later
Thanks for posting your query.
Mild fever, joint pain, muscle aches, nausea, tiredness, or pain/itching/swelling/redness at the injection site may occur. Acetaminophen may be used to reduce these effects. If any of these effects persist or worsen, in the next 48-72 hrs then do consult your doctor .Tell the doctor immediately if any of these rare but very serious side effects occur: tingling of the hands/feet, hearing problems, trouble swallowing, muscle weakness(paralysis), seizures.A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
As of now if your symptoms are only limited as mentioned and not progressing or worsening then you need not worry.
Hope I have answered your query.
I'll be available for any follow up queries.
Kindly accept my answer if you have no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor